# SDR 2002F00966

- Difficulty date: October 17, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 3,846 hours, 1,439 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: W5008000818
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE INTERMITTENT ON/OFF THROUGHOUT FLIGHT. MAINTENANCE TROUBLESHOT PER FIM 26-11-00, AND WDM'S 26-11-21 & 71-51-11, FOUND NR 3 FIRE DETECTOR WIRE W5008-0008-18 WITH SMALL CHAFE TO GROUND, REPAIRED WIRE PER STD PRACTICES. OPERATIONAL CHECKS GOOD.
